RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 47, Issue 2  


Decomposability of continuous functions from Nikol'skii classes into multiple Fourier integrals
R. R. Ashurov
3
Estimates from below for unbounded solutions of a quasilinear parabolic system of equations
V. A. Galaktionov, S. A. Posashkov
8
Generalization of problem 9.25 from “the Kourovka notebook”
V. G. Durnev
15
Martin boundary of a plane domain, whose complement is situated on the line
P. P. Kargaev
20
Continued fractions of certain normal numbers
A. N. Korobov
28
Generalized elliptic genera and Baker–Akhiezer functions
I. M. Krichever
34
Efficient coding of approximations of real numbers
V. N. Krupskii
46
Regular semigroups of polynomial growth
A. V. Meleshkin
58
Multidimensional natural splines of odd degree
A. B. Pevnyi
65
Distribution of $\mathscr{B}$-free numbers
V. A. Plaksin
69
Theorem on the differentiability of the inverse function is false for homeomorphisms of nonnormable Fréchet spaces
Yu. I. Prostov
78
Operator bundles of the contact Stefan problem
E. V. Radkevich
89
Faithful generalized characters and generalized classes of a finite group
S. P. Strunkov
102
Conjugacy of braids
V. B. Styshnev
108
Distributive rings and modules
A. A. Tuganbaev
115
Properties of the solutions of a linear system with quasiperiodic coefficients
A. F. Filippov
124
Strongly antiproximinal sets in Banach spaces
V. P. Fonf
130
Continuity of the metric projection, structural and approximate properties of sets
I. G. Tsar'kov
137

Brief Communications
Uniqueness of a solution of an inverse problem for an equation in acoustics, and an inverse spectral problem
A. V. Baev
149
Polarization and Wiener capacity matrices for an operator in elasticity theory in doubly connected domains
A. B. Movchan
151
An estimate for critical probability in a problem of percolation on a cubic lattice
K. D. Pelikh
153
An estimate for a spectral relation for incomplete factorization of the form $S^*S$ of the difference approximation of the Laplace operator in the case of a quasiregular operator $S$
G. A. Trunov
155
One type of instability in hydrodynamics
V. P. Maslov
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019